# SDR RAIA00501009

- Difficulty date: January 5, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 14,835 hours, 14,265 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: C1460092
- Part serial: 2199
- Condition: Failed
- Location: Anti-Ice System
- Part time: 6,704 hours, 5,264 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE NR 1 ANTI-ICE FAIL MESSAGE. DEFERRED NR 1 ENGINE ANTI-ICE PER MEL 30-21-01 CAT C.  REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE.
